Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had a miscarriage due to ruptured cysts in the ovaries and yeast infection. Getting flu symptoms. Cramps in the abdomen and stomach

Hi I had a miscarriage about to years ago due to ruptured cysts on my ovaries and a yeast infection I never had a proper Dnc done due to doctor saying there was no need for one I never took my yeast infection medicine and ever since then I ve been gettin flu symptoms almost every month before my cycle and get cramps throughout each month in my back and stomach randomly and my when my period does start it s the worst pain I have ever felt to where it makes me nauseated from the pain please tell me what could possibly be wrong
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of some pelvic infection.
So better consult gynecologist and get examined to find out the possibility of pelvic inflammatory disease.
Go for ultrasound once to rule out other possibilities like endometriosis, adenomyosis.
Then you can take treatment accordingly.
Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor